It is currently Mon Aug 21, 2017 12:03 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: help very sick
PostPosted: Sun May 27, 2012 9:32 pm 
Offline
New Poster
New Poster

Joined: Sun May 27, 2012 9:16 pm
Posts: 1
took soma/oxycodone for 2 years

got off it went to suboxone been on suboxone for a year. Ran out last week and having problems with insurance.

so had withdraws leg pain mostly and I started taking 10 mg of hydrocodone times 2. plus soma. 3 times a day for 4 to 5 days. then found one 15mg oxycodone and I split it in 4. Was not getting any high of the Hydrococone and got stupid.

Also may took bacolen a muscle relaxer and the sickness on Saturday started, thinking my body wanted the oxy condone. I could not wait 12 hours as I was sick bad waited 6 hours took suboxone felt all hot and sweaty for 2 minutes and then felt great. By midnight had migraine took my second subxone. Didn't sleep well woke up all sore and took my third subxone at 1 PM. By t he way I am paying for these at the pharmacist. Now after 1 Pm i am getting really sick flu like symptoms started around 130 and it it 6 30 in the eying I am sicker then a dog. My mom is going to get me 4 more suboxones right now at the pharmacy for 42.00. Am I sick from the opiates or the suboxone. What should I do? I hate this feeling should I take one suboxone and a half?


Top
 Profile  
 
 Post subject:
PostPosted: Sun May 27, 2012 11:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
First off ,,
HELLO, welcome!!!!


Hope I/we can help you. It sucks, from the sounds of it!!

so Ive got a couple questions before I can really reply....

How much sub are you taking at each 'dose'
how much have you taken total/over how many hours???

I understand the cost thing, believe me!!!

Hopefully between everyone here, and some answers from you, we can get this thing figured out!!!!

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 28, 2012 3:15 am 
Offline
Super Poster
Super Poster

Joined: Thu May 17, 2012 2:41 pm
Posts: 114
As a Thought go back to the Suboxone dose that you were taking all of last year up until you ran out due to the Insurance problems. You need to stabilize yourself back to what you were taking, give it a full 3 days on that dose and then see where you are. You will be better, you might need to take a little more but dont take more unless after those 3 days of stabilizing have passed. After the 3 days at the same dose you might feel good agin and not need to take any more. Just remember that Suboxone stays in your body a long time and has a half life of 37 hours, if you took 16 mg, then 37 hours later you still have 8mg in your system, so look at it that way. Get back to your usual Suboxone dose and stick with it for 3 days, then and only then see where you are at. You will be getting better, it just takes a few days. hang In there and keep us posted, let us know how you are doing.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon May 28, 2012 11:00 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
You asked if you're sick from the suboxone or the opiates...well, suboxone IS an opiate. You're simply withdrawing off OPIATES. PERIOD. Whether it be suboxone or hydrocodone, they are all opiates. Yes, they have different half lives, but basically they are all opiates. Chances are you held off your "sub" withdrawals by using the hydros for awhile, now they are hitting you again. I agree that you should go back on it and use it to taper off it slowly. If that's an option for you, that is.

I wish you the very best as your move forward.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group